# SDR AALA20061031

- Difficulty date: November 10, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY AISLE PATH LIGHTS AT AFT SEATS INOPERATIVE.  REPLACED CONTROL MODULE AT AB5 4 FOR EMERGENCY AISLE PATH LIGHTS AT AFT SEATS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
